On comparison of linear differential operators of functions on circle, line, and half-line

R.M. Trigub (Donetsk National University)

Abstract


We study the following problem: describe all linear differential operators with constant coefficients that are majorated by given operators of the same form.

References


Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Besov O.V., Il'in V.P., Nikolskii S.M. Integral representations of functions and embedding theorems, 1996. (in Russian)

Trigub R.M., Belinsky E.S. Fourier Analysis and Approximation of functions, Kluwer-Springer, 2004; 585 p. doi:10.1007/978-1-4020-2876-2

Trigub R.M. "Fourier multipliers and K-functionals of spaces of smooth functions", Ukr. matem. visnyk, 2005; 2(2): pp. 236-280. (in Russian) mathjournals.org/UMB

Trigub R.M. "Fourier multipliers and sharp inequalities for differential operators", Izv. Tulskogo gos. un-ta. Ser. Matem. Mekhan. Inform., 2005; 11(1): pp. 219-228. (in Russian)

Trigub R.M. "On comparison of linear differential operators", Matem. zametki, 2007; 82(3): pp. 426-440. (in Russian) doi:10.1134/S0001434607090118




DOI: https://doi.org/10.15421/240720

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2007 R.M. Trigub

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU